advertisement
Question
Posted by: Heather | 2011/03/17

Urgent advise needed

Daughter took 1mg ativan and about 6 syndols between 1am and 12pm. She is nauseous and vomiting. Could it be the meds?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Heather
It could be but she may also have another underlying problem like meningitis if she needed so many headache tablets - please rather take her to the emergency department if she still has pain or seems confused. Please do not use the forum for urgent questions - luckily I worked late today but normally I may only see your question the next day!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/17

Dear Heather
It could be but she may also have another underlying problem like meningitis if she needed so many headache tablets - please rather take her to the emergency department if she still has pain or seems confused. Please do not use the forum for urgent questions - luckily I worked late today but normally I may only see your question the next day!
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement